# SDR AALA202003169038

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 74,474 hours, 28,858 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: S0054
- Part serial: 5095
- Condition: Faulty
- Location: Zone 300
- Part time: 34,265 hours, 13,586 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR RETURNED PHX ACCOUNT RUDDER TRAVEL LIMIT SYSTEM ECAM MESSAGE REPORTED. EMERGENCY WAS DECLARED. REMOVED AND REPLACED RTLU ELECTRONIC MODULE IAW 27-23-51.
